# SDR REXA2017061100707

- Difficulty date: June 11, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 7,583 hours, 5,076 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH67032172
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBEAM UPPER SURFACE HAS CORROSION AT BS. 280 OUT OF LIMITS.  REMOVED DAMAGE AND INSTALLED A REPAIR IAW REO 670-53-21-139.
